Alert archive / Alabama / Small Craft Advisories in 2015
Small Craft Advisory 50, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Dec 27, 2015, 3:51 AM CST. It took effect at Dec 27, 2015, 3:00 PM CST. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Dec 27, 2015, 3:51 AM CST (09:51 UTC)
- In effect from
- Dec 27, 2015, 3:00 PM CST
- Expired
- Dec 28, 2015, 6:00 PM CST
- In force
- 27 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
483 WHUS74 KMOB 270951 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 351 AM CST SUN DEC 27 2015 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING MOBILE BAY AND THE MISSISSIPPI SOUND EAST OF PASCAGOULA LATE THIS AFTERNOON THROUGH MONDAY MORNING... ...DENSE FOG ADVISORY NOW IN EFFECT FOR THE NEAR SHORE WATERS OUT TO 20 NM INCLUDING ALL INLAND BAYS AND SOUNDS LATE THIS AFTERNOON THROUGH MID MORNING MONDAY. DENSE FOG ADVISORY CANCELED FOR THIS MORNING. .A STRONG SOUTHERLY FLOW IS EXPECTED AHEAD OF A COLD FRONT BEGINNING LATE THIS AFTERNOON CONTINUING THROUGH MONDAY MORNING. DENSE FOG HAS LIFTED OVER THE MARINE AREA FOR NOW BUT WILL RETURN LATER THIS AFTERNOON AND CONTINUE THROUGH MID MORNING MONDAY AS BETTER MOISTURE RETURNS AND MOVES INLAND AHEAD OF AN APPROACHING COLD FRONT. GMZ630>632-650-655-271800- /O.CAN.KMOB.MF.Y.0017.000000T0000Z-151227T1800Z/ /O.NEW.KMOB.MF.Y.0018.151227T2100Z-151228T1500Z/ /O.NEW.KMOB.SC.Y.0050.151227T2100Z-151228T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 351 AM CST SUN DEC 27 2015 ...DENSE FOG ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM CST MONDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO NOON CST MONDAY... ...DENSE FOG ADVISORY IS CANCELLED FOR THIS MORNING... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM CST MONDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 3 PM THIS AFTERNOON TO NOON CST MONDAY. THE DENSE FOG ADVISORY HAS BEEN CANCELLED. * WINDS...20 TO 25 KNOTS AND GUSTY. * WAVES/SEAS...BUILDING TO 7 TO 9 FEET. * VISIBILITY...FREQUENTLY LOWERING TO ONE MILE OR LESS. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN MOBILE. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ633>635-271800- /O.CAN.KMOB.MF.Y.0017.000000T0000Z-151227T1800Z/ /O.NEW.KMOB.MF.Y.0018.151227T2100Z-151228T1500Z/ PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 351 AM CST SUN DEC 27 2015 ...DENSE FOG ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM CST MONDAY... ...DENSE FOG ADVISORY IS CANCELLED FOR THIS MORNING... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 AM CST MONDAY. THE DENSE FOG ADVISORY HAS BEEN CANCELLED FOR THIS MORNING. * VISIBILITY...FREQUENTLY LOWERING TO ONE MILE OR LESS. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN MOBILE. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ670-675-271800- /O.NEW.KMOB.SC.Y.0050.151227T2100Z-151228T1800Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 351 AM CST SUN DEC 27 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO NOON CST MONDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO NOON CST MONDAY. * WINDS...20 TO 25 KNOTS AND GUSTY. * WAVES/SEAS...SEAS BUILDING TO 7 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
852 WHUS74 KMOB 272125 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 325 PM CST SUN DEC 27 2015 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING MOBILE BAY AND THE MISSISSIPPI SOUND EAST OF PASCAGOULA... ...DENSE FOG ADVISORY IS NOW IN EFFECT FOR THE NEAR SHORE WATERS OF ALABAMA...MOBILE BAY AND THE MISSISSIPPI SOUND 3 AM CST MONDAY... ...THE DENSE FOG ADVISORY HAS BEEN CANCELED FOR THE NEAR SHORE WATERS OF FLORIDA... .SOUTHERLY WINDS AND SEAS WILL BUILD TONIGHT THROUGH EARLY MONDAY AHEAD OF A COLD FRONT APPROACHING FROM THE WEST. WIDESPREAD DENSE FOG WILL REDEVELOP AGAIN THIS EVENING AHEAD OF THE FRONT OVER THE GULF WATERS OF ALABAMA...MOBILE BAY AND THE MISSISSIPPI SOUND. GMZ655-280530- /O.CAN.KMOB.MF.Y.0018.000000T0000Z-151228T1500Z/ /O.EXT.KMOB.SC.Y.0050.000000T0000Z-151229T0000Z/ COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 325 PM CST SUN DEC 27 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST MONDAY... ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE DENSE FOG ADVISORY. * WINDS...20 TO 25 KNOTS AND GUSTY. * WAVES/SEAS...BUILDING TO 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ633>635-272230- /O.CAN.KMOB.MF.Y.0018.000000T0000Z-151228T1500Z/ PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 325 PM CST SUN DEC 27 2015 ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE DENSE FOG ADVISORY. $$ GMZ650-280530- /O.EXT.KMOB.MF.Y.0018.000000T0000Z-151228T0900Z/ /O.EXT.KMOB.SC.Y.0050.000000T0000Z-151229T0000Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- 325 PM CST SUN DEC 27 2015 ...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 3 AM CST MONDAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST MONDAY... * WINDS...20 TO 25 KNOTS AND GUSTY. * WAVES/SEAS...BUILDING TO 7 TO 9 FEET. * VISIBILITY...FREQUENTLY LOWERING TO ONE MILE OR LESS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>632-280530- /O.EXT.KMOB.MF.Y.0018.000000T0000Z-151228T0900Z/ /O.CON.KMOB.SC.Y.0050.000000T0000Z-151228T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- 325 PM CST SUN DEC 27 2015 ...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 3 AM CST MONDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY... * WINDS...20 TO 25 KNOTS AND GUSTY. * WAVES/SEAS...ROUGH. * VISIBILITY...FREQUENTLY LOWERING TO ONE MILE OR LESS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ670-675-280530- /O.EXT.KMOB.SC.Y.0050.000000T0000Z-151229T0000Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 325 PM CST SUN DEC 27 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST MONDAY... * WINDS...20 TO 25 KNOTS AND GUSTY. * WAVES/SEAS...SEAS BUILDING TO 7 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
923 WHUS74 KMOB 280231 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 831 PM CST SUN DEC 27 2015 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING MOBILE BAY AND THE MISSISSIPPI SOUND EAST OF PASCAGOULA... ...THE DENSE FOG ADVISORY HAS BEEN CANCELLED FOR THE NEAR SHORE WATERS OF ALABAMA...MOBILE BAY AND THE MISSISSIPPI SOUND... .SOUTHERLY WINDS AND SEAS WILL BUILD TONIGHT THROUGH EARLY MONDAY AHEAD OF A COLD FRONT APPROACHING FROM THE WEST. GMZ650-281100- /O.CAN.KMOB.MF.Y.0018.000000T0000Z-151228T0900Z/ /O.CON.KMOB.SC.Y.0050.000000T0000Z-151229T0000Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- 831 PM CST SUN DEC 27 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST MONDAY... ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE DENSE FOG ADVISORY. * WINDS...SOUTHEAST TO SOUTH 20 TO 25 KNOTS AND GUSTY. * WAVES/SEAS...BUILDING TO 7 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>632-281100- /O.CAN.KMOB.MF.Y.0018.000000T0000Z-151228T0900Z/ /O.CON.KMOB.SC.Y.0050.000000T0000Z-151228T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- 831 PM CST SUN DEC 27 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST MONDAY... ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE DENSE FOG ADVISORY. * WINDS...SOUTHEAST TO SOUTH 20 TO 25 KNOTS AND GUSTY. * WAVES/SEAS...ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ655-670-675-281100- /O.CON.KMOB.SC.Y.0050.000000T0000Z-151229T0000Z/ COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 831 PM CST SUN DEC 27 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST MONDAY... * WINDS...SOUTHEAST TO SOUTH 20 TO 25 KNOTS AND GUSTY. * WAVES/SEAS...BUILDING TO 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
578 WHUS74 KMOB 281117 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 517 AM CST MON DEC 28 2015 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL INLAND BAYS ANDS SOUNDS... .SOUTHERLY WINDS AND SEAS WILL BUILD TONIGHT THROUGH EARLY THIS AFTERNOON AHEAD OF A COLD FRONT APPROACHING FROM THE WEST. GMZ633>635-281800- /O.EXA.KMOB.SC.Y.0050.000000T0000Z-151228T1800Z/ PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 517 AM CST MON DEC 28 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CST TODAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST TODAY. * WINDS...SOUTHEAST TO SOUTH 20 TO 25 KNOTS AND GUSTY. * WAVES/SEAS...ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ650-655-670-675-290000- /O.CON.KMOB.SC.Y.0050.000000T0000Z-151229T0000Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 517 AM CST MON DEC 28 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS...SOUTHEAST TO SOUTH 20 TO 25 KNOTS AND GUSTY. * WAVES/SEAS...BUILDING TO 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>632-281800- /O.CON.KMOB.SC.Y.0050.000000T0000Z-151228T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- 517 AM CST MON DEC 28 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WINDS...SOUTHEAST TO SOUTH 20 TO 25 KNOTS AND GUSTY. * WAVES/SEAS...ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
592 WHUS74 KMOB 281923 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 123 PM CST MON DEC 28 2015 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM... .STRONG SOUTHERLY AND ELEVATED SEAS WILL CONTINUE THROUGH THIS AFTERNOON. GMZ650-655-670-675-290000- /O.CON.KMOB.SC.Y.0050.000000T0000Z-151229T0000Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 123 PM CST MON DEC 28 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS...SOUTHEAST TO SOUTH 20 TO 25 KNOTS AND GUSTY. * WAVES/SEAS...7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
327 WHUS74 KMOB 282226 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 426 PM CST MON DEC 28 2015 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM... .STRONG SOUTH TO SOUTHWESTERLY FLOW AND ELEVATED SEAS WILL CONTINUE THROUGH THE REMAINDER OF THE AFTERNOON. GMZ650-655-670-675-290000- /O.CON.KMOB.SC.Y.0050.000000T0000Z-151229T0000Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 426 PM CST MON DEC 28 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS...SOUTHEAST TO SOUTH 20 TO 25 KNOTS AND GUSTY. * WAVES/SEAS...6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Dec 26, 11:48 PM CST, 4 hours 3 minutes earlier.
Area forecast discussion, Dec 26, 11:48 PM CST, 4 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
1148 PM CST SAT DEC 26 2015
.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.
&&
.AVIATION...
06Z ISSUANCE...PRIMARY IMPACT TO FLYING REMAINS LOW CEILINGS AND FOG.
IFR TO LIFR TO REMAIN THE PREDOMINANT FLYING CONDITIONS NEAR THE
COAST WITH IFR AND PATCHY MVFR MORE INLAND. SOME IMPROVEMENT EXPECTED
AGAIN LATE TOMORROW MORNING INTO THE EARLY AFTERNOON WITH A MIX OF
MVFR AND INTERMITTENT VFR EXPECTED. FLYING CONDITIONS ARE EXPECTED TO
ONCE AGAIN DETERIORATE DURING THE LATE AFTERNOON AND EVENING HOURS.
/08
&&
.PREV DISCUSSION... /ISSUED 609 PM CST SAT DEC 26 2015/
DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.
AVIATION...
00Z ISSUANCE...CONDITIONS WILL ONCE AGAIN DETERIORATE OVERNIGHT WITH
IFR TO LIFR AND POSSIBLY VLIFR CONDITIONS EXPECTED CLOSER TO THE
COAST. AWAY FROM THE COAST...MVFR WITH OCNL IFR SHOULD BE THE NORM
OVERNIGHT. EXPECT MVFR TO VFR CONDITIONS BY LATE MORNING AND
PERSISTING INTO THE AFTERNOON HOURS. /08
PREV DISCUSSION... /ISSUED 404 PM CST SAT DEC 26 2015/
NEAR TERM /NOW THROUGH SUNDAY/...A DEEP MOIST SOUTHWEST WIND FLOW
WILL PERSIST ACROSS THE REGION BETWEEN AN UPPER HIGH PRESSURE AREA
OVER THE WESTERN ATLANTIC AND A STRONG UPPER LOW ADVANCING EAST OVER
EXTREME NORTHERN MEXICO. THE WESTERN EDGE OF A SURFACE RIDGE OF HIGH
PRESSURE ACROSS THE SOUTHEAST STATES WILL GRADUALLY WEAKEN THROUGH
THE NEAR TERM...WITH ISOLATED TO SCATTERED SHOWERS AND PERHAPS AN
ISOLATED THUNDERSTORM OCCURRING ACROSS THE INLAND PORTIONS OF
SOUTHEAST MISSISSIPPI TONIGHT. ONLY ISOLATED SHOWERS ARE EXPECTED
ACROSS SOUTHWEST ALABAMA. PRECIPITATION CHANCES WILL SLOWLY INCREASE
ON SUNDAY AS THE SURFACE RIDGE WEAKENS FURTHER...WITH ISOLATED TO
SCATTERED SHOWERS AND THUNDERSTORMS ACROSS MUCH OF THE FORECAST
AREA. PATCHY TO AREAS OF FOG WILL FORM AGAIN TONIGHT ACROSS THE
AREA...WITH THE BEST CHANCE ALONG THE COASTAL SECTIONS.
LOW TEMPERATURES TONIGHT WILL CONTINUE TO RUN ABOUT 30 DEGREES ABOVE
NORMAL...RANGING FROM 65 TO 70 DEGREES. HIGH TEMPERATURES SUNDAY
WILL RANGE FROM 75 TO 80 DEGREES. /22
SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...ON THE FORECAST
WEATHER MAPS...A VIGOROUS SOUTHERN STREAM MID LEVEL LOW/TROF OVER
WESTERN TEXAS SUNDAY EVENING...PIVOTS NORTHEAST ACROSS EASTERN
OKLAHOMA MONDAY MORNING. AS THIS OCCURS...A COLD FRONT EJECTS
EASTWARD...APPROACHING THE WESTERN ZONES OF INTERIOR SOUTHEAST
MISSISSIPPI BY DAYBREAK MONDAY MORNING. DEEP LAYER ASCENT MAXIMIZES
WITHIN AN INCREASINGLY DIFFLUENT SOUTHWEST MID LEVEL FLOW...WHICH
WHEN COMBINED WITH ANOMALOUSLY HIGH DEEP LAYER MOISTURE POOLING INTO
APPROACHING FRONT AND GIVEN MODEST INSTABILITY...ALL SUGGESTS THAT A
PRE-FRONTAL BAND OF SHOWERS/STORMS WILL BE ORGANIZING AND ADVANCING
EASTWARD ACROSS LOUISIANA SUNDAY NIGHT. AHEAD OF THE STORM
SYSTEM...LOW LEVEL H85 JET RESPONDS BY INCREASING TO BETWEEN 45 AND
55 KNOTS OVER THE LOCAL AREA BETWEEN MIDNIGHT AND NOON MONDAY.
THUS...GIVEN THE DEGREE OF MOISTURE...AN ENHANCEMENT TO DEEP LAYER
LIFT AND MODEST INSTABILITY...A LIMITED THREAT OF SEVERE WEATHER
REMAINS IN THE FORECAST SUNDAY NIGHT INTO MONDAY. 0-3 KM HELICITY
MOVING TO A RANGE OF BETWEEN 150-300 M2/S2 SUGGESTS THAT ANY
ORGANIZED STORM UPDRAFTS HAVE THE POTENTIAL TO EXHIBIT ROTATION.
CONSIDERING THIS...FORECASTERS CANNOT RULE OUT ISOLATED TORNADOES.
THE LATEST FORECAST CALLS FOR THE BETTER CHANCE OF STORMS TO BE
MOVING INTO THE WESTERN HALF OF THE AREA BY DAYBREAK AND CONTINUING A
STEADY EASTWARD MOVEMENT THROUGH THE DAY MONDAY. LOCALLY HEAVY RAINS
WILL BE POSSIBLE IN THE STRONGEST STORMS. THE POTENTIAL IS THERE FOR
AN ADDITIONAL 1 TO 2 INCHES (LOCALLY HIGHER AMOUNTS). FORECASTERS
NOTE A FAIRLY FAST EASTWARD PROGRESSION OF SHOWERS AND STORMS. EVEN
SO...WILL NOT TAKE MUCH TO PRODUCE INSTANCES OF FLOODING AS SOIL
MOISTURE IS HIGH GIVEN RECENT EXCESSIVE RAINS. SEVERAL OF THE LOCAL
RIVER GAUGES WILL REMAIN ELEVATED WITH NEAR FLOOD STAGE TO MINOR
FLOODING FORECAST. REFER TO RIVER FLOOD STATEMENTS AND WARNINGS FOR
MORE SPECIFIC INFORMATION ON THESE.
THE FRONT SINKS INTO THE NORTHERN GULF MONDAY NIGHT...BUT WILL
MAINTAIN A SMALL CHANCE OF SHOWERS. THE FRONT STALLS SHORTLY THEREAFTER
AND BECOMES QUASI-STATIONARY FROM THE APPALACHIANS...TO OFF THE UPPER
TEXAS AND SOUTHWEST LOUISIANA COAST TUESDAY NIGHT. UNFORTUNATELY...THE
ORIENTATION OF THE HIGH LEVEL FLOW REMAINS SOUTHWESTERLY WITH A
SERIES OF MID LEVEL IMPULSES RIDING UP OVER THE FRONTAL ZONE TO BRING
MORE WET WEATHER TUESDAY AND TUESDAY NIGHT. HIGHS ON MONDAY MOSTLY IN
THE LOWER TO MID 70S. SLIGHTLY COOLER MINS BY MONDAY NIGHT NORTHWEST
OF I-65 WITH MID TO UPPER 40S EASING IN. TUESDAY'S HIGHS IN THE MID
TO UPPER 60S.
LONG TERM /WEDNESDAY THROUGH SATURDAY/...WEDNESDAY LOOKS TO BE
UNSETTLED ONCE AGAIN AS AN ACTIVE HIGH LEVEL SOUTHWEST FLOW ATOP
A PERSISTENT STALLED FRONTAL ZONE ACROSS THE GULF COAST BRINGS
ORGANIZED LIFT WITHIN AN ATMOSPHERE THAT CONTAINS DEEP MOISTURE
(PRECIPITABLE WATER VALUES ~1.75"). WOULD NOT BE SURPRISED TO SEE
ANOTHER HEAVY RAINFALL EVENT EVOLVE WHICH WILL ONLY EXACERBATE
FLOODING CONCERNS. ALTHOUGH A STRONG COLD FRONTAL PASSAGE OCCURS
WEDNESDAY NIGHT...FORECASTERS MAINTAIN A A CHANCE OF SHOWERS THURSDAY
AND THURSDAY NIGHT AS A SERIES OF MID LEVEL IMPULSES CONTINUE TO RIDE
ACROSS THE AREA IN THE SOUTHWEST FLOW ALOFT.
FINALLY A RETURN TO MUCH COOLER WEATHER FOR NEW YEAR'S WEEKEND. /10
MARINE...AREAS OF DENSE FOG WILL FORM OVER THE NEAR SHORE WATERS
OUT TO 20 NM INCLUDING ALL INLAND BAYS AND SOUNDS TONIGHT THROUGH
NOON SUNDAY. A MODERATE ONSHORE FLOW WILL PERSIST THROUGH SUNDAY
THEN BUILDS LATE SUNDAY THROUGH MONDAY MORNING AHEAD OF A DEVELOPING
AREA OF LOW PRESSURE AND SURFACE COLD FRONT APPROACHING FROM THE
WEST. AS A RESULT A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED AHEAD
OF THE FRONT LATE SUNDAY THROUGH MONDAY MORNING. SHOWERS AND
THUNDERSTORMS ARE EXPECTED AHEAD OF AND ALONG THE FRONT WITH THE
BEST COVERAGE OCCURRING DURING THE DAYLIGHT HOURS ON MONDAY AS THE
FRONT NEARS FROM THE WEST. A MODERATE OFFSHORE FLOW IS EXPECTED IN
THE WAKE OF THE FRONT THROUGH TUESDAY...THEN BUILDS LATER IN THE WEEK
AS ANOTHER SURGE OF COLD AIR MOVES SOUTH ACROSS THE NORTHERN GULF.
/22
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HIGH RIP CURRENT RISK THROUGH LATE SUNDAY NIGHT FOR ALZ265-266.
FL...HIGH RIP CURRENT RISK THROUGH LATE SUNDAY NIGHT FOR FLZ202-204-
206.
MS...NONE.
GM...DENSE FOG ADVISORY UNTIL NOON CST SUNDAY FOR GMZ630>635-650-655.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/MOBHazardous weather outlook, Dec 26, 4:00 PM CST, 11 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 400 PM CST SAT DEC 26 2015 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-272200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 400 PM CST SAT DEC 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT AREAS OF DENSE FOG WILL FORM AGAIN TONIGHT OVER THE LOWER HALF OF THE FORECAST AREA. A DENSE FOG ADVISORY MAY BE REQUIRED LATER TONIGHT. A HIGH RISK FOR DANGEROUS RIP CURRENTS ALONG THE GULF BEACHES OF ALABAMA AND NORTHWEST FLORIDA WILL CONTINUE THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY AREAS OF DENSE FOG MOSTLY OVER THE LOWER HALF OF THE FORECAST AREA WILL BE POSSIBLE SUNDAY THROUGH EARLY MONDAY. A HIGH RISK FOR DANGEROUS RIP CURRENTS ALONG THE GULF BEACHES OF ALABAMA AND NORTHWEST FLORIDA WILL CONTINUE THROUGH MONDAY AFTERNOON. A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE AHEAD OF A COLD FRONT LATE SUNDAY THROUGH MONDAY. ISOLATED TORNADOES...DAMAGING WINDS AND LARGE HAIL WILL ALL BE A CONCERN LOCALLY HEAVY RAINFALL WILL CERTAINLY BE A CONCERN WITH THE HEAVIER SHOWERS OR THUNDERSTORMS GIVEN THE ANTECEDENT SATURATED SOIL CONDITIONS ACROSS THE AREA...SO THERE WILL BE A RISK OF ADDITIONAL FLOODING/FLASH FLOODING. FORTUNATELY THIS SYSTEM WILL BE PROGRESSIVE...SO THE CURRENT FORECAST IS CALLING FOR A GENERAL 1 TO 3 INCHES OF RAIN WITH ISOLATED HIGHER AMOUNTS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS MAY BE NEEDED LATE SUNDAY AND MONDAY. GMZ630>635-650-655-670-675-272200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 400 PM CST SAT DEC 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT AREAS OF DENSE FOG WILL FORM AGAIN TONIGHT OVER THE NEAR WATERS OUT TO 20 NM INCLUDING ALL INLAND BAYS AND SOUNDS. A DENSE FOG ADVISORY IS IN EFFECT FOR THESE AREAS THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY AREAS OF DENSE FOG WILL CONTINUE OVER THE NEAR SHORE WATERS OUT TO 20 NM THROUGH MONDAY MORNING AHEAD OF A COLD FRONT APPROACHING FROM THE WEST. A FEW STRONG THUNDERSTORMS WILL ALSO BE POSSIBLE AHEAD AND ALONG THE COLD FRONT ON MONDAY. HAZARDOUS WIND AND WAVE CONDITIONS WILL ALSO BE LIKELY MOSTLY AHEAD AND ALONG THE FRONT LATE SUNDAY THROUGH MONDAY. A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED WITH THE STRONG SOUTHERLY FLOW AHEAD OF THE COLD FRONT LATE SUNDAY THROUGH MONDAY. ANOTHER SURGE OF COLDER AIR WILL MOVE SOUTH OVER THE MARINE AREA LATE IN THE WEEK. HAZARDOUS CONDITIONS WILL BE POSSIBLE WITH STRONGER OFFSHORE FLOW LATER IN THE WEEK.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 27, 3:51 AM CST | Marine Dense Fog Advisory | MOB | 17 hr |
Nearby
Small Craft Advisories in Alabama, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.